# SDR CA960604003

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Not Firing
- Location: Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE AT 9.5K, ENGINE RAN ROUGH AND BACKFIRED, SHUTDOWN.
